# SDR SWAA2021032254555

- Difficulty date: March 11, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 20,843 hours, 9,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140DF HAS CORROSION ON IT / REMOVED AND REPLACED AFT CARGO FLOOR PNL 140DF PER AMM 25-52-10 P/N 453A2610-20
